# SDR YENA200330

- Difficulty date: October 17, 2003
- Submitted: October 29, 2003
- Operation: Air carrier
- Aircraft: N516JB
- Make and model: Airbus A320-232
- Aircraft serial: 1302
- Aircraft time: 11,953 hours, 5,239 cycles
- System (JASC): 3417 · Air Data Computer
- Part: Adc
- Part number: PG1152BC02
- Part serial: 00042005
- Condition: Inoperative
- Location: Nr 2
- Part time: 11,958 hours, 5,240 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: P
- Precautionary procedure: C

## Discrepancy

NO AIRSPEED INDICATION ON F/O SIDE ON TAKEOFF ROLL.  RETURNED TO GATE.  BITE CHECK OF ADIRU OK.  PERFORMED PITOT STATIC CHECK OF ADR 2, NO AIRSPEED RESPONSE.  ASSIGNED MEL FOR ADR 2 CAT III.  REMOVED AND REPLACED ADR NR 2 IAW AMM 34-11-17.  OPERATIONAL CHECK GOOD.  CLEARED MEL.
